Ask Health Experts and Get Answers to Your Health Question ASAP
do you have splinter hemorrhage?
what you mean by splinter --hard substance or blood?
Splinter hemorrage is just a term I read and it seemed to fit what I have going on so I used that for an example to give a better picture without seeing it. I would have to say a hard substance I have saved some of the splinters I pulled out and most of them look the same.
did you have any wooden splinter getting into your thumb?
otherwise, this may be caused by certain autoimmune conditions
thi can be a manifestation of lupus
hence, SL & other connective tissue disorders should be ruled out.
I meant to say SLE
No it was actually a plastic splinter that I had gotten out and also saved. I have been ready to go to urgent care. That was one of the things I read about and never came across the splinter thing.
what is SLE?
Systemic lupus erythematosus
this is an autoimmune condition that can sometimes cause splinter like hemorrhages.
Im sorry I was trying to talk to my boss and never completed my sentences.
if you are certain about plastic splinters, then you may consider seeing a general surgeon
Xrays will be helpful if there are indeed any splinters.
I have no medical insurance that is why I am going this route. There does seem to be something in there still. Whatever it is has a hard shell around it and I cannot penetrate it. It also seems to move around. I can squeeze my thumb and blood will seep out at any time. I am ready to go crazy I cant stand this anymore. Not much I can do. Accept hopefully find out what might be going on and get some sort of piece of mind from that. And stop picking at my thumb.
yes, please avoid picking at your thumb.
If there is no pain or swelling.
please keep an eye.
often, this tnds to heal over time.
And further worsening or appearance of new symptoms like fever, spreading of rash, joint pains--should be taken seriously.
Otherwise, it is better just to observe for a while.
do you have any other question?
I wish your speedy recovery.
Please let me know if you nee any clarification in future.
Please click ACCEPT, so that I get rewarded for my time & effort. Thank you!
Im sorry for delaying things I just needed time to absorb your reply and being at work makes it all the more difficult.
Can drug induced lupus be caused by acyclovir? I've been taking that medication for three years.
Although acyclovir is not known to cause drug induced lupus, acyclovir may cause various forms of rash & even vasculitis.
Hence, you may consider discontinuing acyclovir & see if it improves.